UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-4 of 4 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
A new finding of the existence of Feigenbaum's constants in the fractional-order Chen-Lee system Journal article
Nonlinear Dynamics, 2012,Volume: 68,Issue: 4,Page: 589-599
Authors:  Hsien-Keng Chen;  Long-Jye Sheu;  Lap-Mou Tam;  Seng-Kin Lao
Favorite |  | TC[WOS]:6 TC[Scopus]:6 | Submit date:2019/02/13
Chen-lee System  Feigenbaum's Constants  Fractional-order  
Parametric analysis and impulsive synchronization of fractional-order newton-leipnik systems Journal article
International Journal of Nonlinear Sciences and Numerical Simulation, 2009,Volume: 10,Issue: 1,Page: 33-34
Authors:  Long-Jye Sheu;  Lap-Mou Tam;  Seng-Kin Lao;  Yuan Kang;  Kuang-Tai Lin;  Juhn-Horng Chen;  Hsien-Keng Chen
Favorite |  | TC[WOS]:25 TC[Scopus]:26 | Submit date:2018/10/30
Newton-leipnik System  Fractional-order  Parametric Analysis  Impulsive Synchronization  
Complete synchronization of two Chen-Lee systems Conference paper
Journal of Physics: Conference Series, Donghua University, Shanghai 200051, China, 27–30 October 2007
Authors:  L-J Sheu;  H-K Chen;  J-H Chen;  L-M Tam;  W-C Chen;  S-K Lao;  K-T Lin
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2019/07/30
Chaotic dynamics of the fractionally damped Duffing equation Journal article
Chaos, Solitons and Fractals, 2007,Volume: 32,Issue: 4,Page: 1459-1468
Authors:  Long-Jye Sheu;  Hsien-Keng Chen;  Juhn-Horng Chen;  Lap-Mou Tam
Favorite |  | TC[WOS]:63 TC[Scopus]:66 | Submit date:2018/10/30